American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 40 of 40 found      Go to page: 1 2

[31] Daniel A. Marcus. Minimal positive $2$-spanning sets of vectors . Proc. Amer. Math. Soc. 82 (1981) 165-172. MR 609644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Paul Hill. Quotients of valuated vector spaces . Proc. Amer. Math. Soc. 81 (1981) 14-18. MR 589128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] K. H. Kim and F. W. Roush. Reflexive lattices of subspaces . Proc. Amer. Math. Soc. 78 (1980) 17-18. MR 548075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Frank Okoh. A bound on the rank of purely simple systems . Trans. Amer. Math. Soc. 232 (1977) 169-186. MR 0498625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] R. E. Cline and R. E. Funderlic. A theorem on the rank of a difference of matrices. Bull. Amer. Math. Soc. 82 (1976) 48. MR 0399122.
Abstract, references, and article information   
View Article: PDF

[36] Vera Pless and N. J. A. Sloane. Binary self-dual codes of length 24. Bull. Amer. Math. Soc. 80 (1974) 1173-1178. MR 0689175.
Abstract, references, and article information   
View Article: PDF

[37] Dean Lucas. Properties of rank preserving weak maps. Bull. Amer. Math. Soc. 80 (1974) 127-131. MR 0337665.
Abstract, references, and article information   
View Article: PDF

[38] R. P. Sheets. Trace algebras . Trans. Amer. Math. Soc. 165 (1972) 389-423. MR 0294359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] James Byrnie Shaw. General vector calculus . Trans. Amer. Math. Soc. 24 (1922) 195-244. MR 1501223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Leonard Eugene Dickson. Linear algebras . Trans. Amer. Math. Soc. 13 (1912) 59-73. MR 1500905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 40 of 40 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia